RIS ID

126750

Publication Details

Carey, A., Gesztesy, F., Kaad, J., Levitina, G., Nichols, R., Potapov, D. & Sukochev, F. (2018). On the Global Limiting Absorption Principle for Massless Dirac Operators. Annales Henri Poincare, 19 (7), 1993-2019.

Abstract

We prove a global limiting absorption principle on the entire real line for free, massless Dirac operators (Formula presented.) for all space dimensions (Formula presented.), (Formula presented.). This is a new result for all dimensions other than three, in particular, it applies to the two-dimensional case which is known to be of some relevance in applications to graphene. We also prove an essential self-adjointness result for first-order matrix-valued differential operators with Lipschitz coefficients.

Available for download on Wednesday, April 17, 2019

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1007/s00023-018-0675-5